# SDR DALA2015042602941

- Difficulty date: April 25, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 68,536 hours, 29,770 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EVALUATED SEAT TRACK  +Y765 FRAME 47 TO 64 POINT 1, FR50+9" UPPER FLANGE D.0.043, W.0.379. L.4. 229, POINT 2, FR 48+2" UPPER FLANGE D.0.049, W .0.370, L . 3.532, POINT 3, FRAME 59+8" UPPER FLANGE D.0.048, W.0.379, L.3.139, POINT 4, FRAME 62+ 6", UPPER FLANGE D0.040, W.0.379, L.2.988 IN PASSENGER CABIN.  EVALUATED AND FOUND OUT OF LIMITS IAW AMDS 2500-2032 MUST BE REPLACED.  REPLACED SEAT TRACK +Y765 LOCATED BETWEEN FRAME 47- FRAME 64 IN PASSENGER CABIN SRM 51-72-11 AND DWG D53472000.
